# SDR CA190522009

- Difficulty date: May 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31701
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PAX DOOR AFT SIDE PANEL CORROSION AND CRACK. CORROSION HAS BEEN BLENDED IN SEVERAL AREAS. 1EA AREA IS DOWN TO .028 MIN. REMAINING. MAT. THK. SRM ALLOWS .029. ALSO 1EA SMALL CRACK AT BOTTOM EDGE OF PANEL ADJACENT TO THE ASSIST MOTOR PULLEY MOUNT.
